# SDR 2003F00342

- Difficulty date: October 11, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSM - FLT 3505 - DURING PREFLIGHT, CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL FOUR EMERGENCY EVACUATION POWER SUPPLIES DUE TO LOW VOLTAGE, DUE TO BEING INADVERTENELY LEFT ON FOR A LONG PERIOD OF TIME.  (M)
